MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ WITH LM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding imprecise microalbumin (malb) patient sample results obtained on a patient sample on a dimension exl with lm system.Siemens is investigating the event.Mdr 2517506-2022-00333 was filed for the same event and the same patient.
 
Event or Problem Description
Six imprecise microalbumin (malb) patient sample results were obtained on a patient sample on a dimension exl with lm system.The imprecise results were not reported to the physician(s).The same sample was reprocessed on an alternate siemens system (atellica) at another laboratory on the same date.The result from the alternate siemens system (atellica) was considered correct.There are no known reports of patient intervention or adverse health consequences due to the imprecise microalbumin (malb) results.
 
Additional Manufacturer Narrative
Additional information (17-jan-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovered out of range around the time of the event.The customer recalibrated the microalbumin (malb) assay and qc recovered within the customer's expected ranges.No issues were noted with other patient samples indicating that the dimension exl with lm system and malb assay were performing acceptably.A potential product issue was not identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2022-00334 was filed on 09-dec-2022.Initial mdr 2517506-2022-00333 was filed for the same event on 09-dec-2022.Mdr supplemental 2517506-2022-00333 supplement 1 is filed for the same event.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15949192
Report Number2517506-2022-00334
Device Sequence Number12389791
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ WITH LM
Device Catalogue NumberSMN 10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown